American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 217 found      Go to page: 1 2 3 4 > >>

[1] Marc Lackenby. Core curves of triangulated solid tori. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information
View Article: PDF

[3] Thang T. Q. Le and Anh T. Tran. The Kauffman bracket skein module of two-bridge links. Proc. Amer. Math. Soc. 142 (2014) 1045-1056.
Abstract, references, and article information
View Article: PDF

[4] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information
View Article: PDF

[5] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information
View Article: PDF

[6] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information
View Article: PDF

[7] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information
View Article: PDF

[8] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information
View Article: PDF

[9] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information
View Article: PDF

[10] Stavros Garoufalidis, Hugh Morton and Thao Vuong. The $\mathrm{SL}_3$ colored Jones polynomial of the trefoil. Proc. Amer. Math. Soc. 141 (2013) 2209-2220.
Abstract, references, and article information
View Article: PDF

[11] Joel Hass. What is an Almost Normal Surface?. Contemporary Mathematics 597 (2013) 1-13.
Book volume table of contents
View Article: PDF

[12] Craig Hodgson and Hidetoshi Masai. On the Number of Hyperbolic $3$-Manifolds of a Given Volume. Contemporary Mathematics 597 (2013) 295-320.
Book volume table of contents
View Article: PDF

[13] Benjamin A. Burton. Computational Topology with Regina: Algorithms, Heuristics and Implementations. Contemporary Mathematics 597 (2013) 195-224.
Book volume table of contents
View Article: PDF

[14] Arnaud Deruelle, Mario Eudave-Muñoz, Katura Miyazaki and Kimihiko Motegi. Networking Seifert Surgeries on Knots IV: Seiferters and Branched Coverings. Contemporary Mathematics 597 (2013) 235-262.
Book volume table of contents
View Article: PDF

[15] Ying-Qing Wu. Immersed surfaces and Seifert fibered surgery on Montesinos knots. Trans. Amer. Math. Soc. 365 (2013) 2469-2488.
Abstract, references, and article information
View Article: PDF

[16] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information
View Article: PDF

[17] Feng Luo, Stephan Tillmann and Tian Yang. Thurston's spinning construction and solutions to the hyperbolic gluing equations for closed hyperbolic 3--manifolds. Proc. Amer. Math. Soc. 141 (2013) 335-350.
Abstract, references, and article information
View Article: PDF

[18] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information
View Article: PDF

[19] Stavros Garoufalidis and James Pommersheim. Sum-integral interpolators and the Euler-Maclaurin formula for polytopes. Trans. Amer. Math. Soc. 364 (2012) 2933-2958.
Abstract, references, and article information
View Article: PDF

[20] Arnaud Deruelle, Katura Miyazaki and Kimihiko Motegi. Networking Seifert Surgeries on Knots. Memoirs of the AMS 217 (2012)
Book volume table of contents

[21] Benjamin A. Burton, J. Hyam Rubinstein and Stephan Tillmann. The Weber-Seifert dodecahedral space is non-Haken. Trans. Amer. Math. Soc. 364 (2012) 911-932. MR 2846358.
Abstract, references, and article information
View Article: PDF

[22] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information
View Article: PDF

[23] Susumu Hirose. Realization of the mapping class group of handlebody by diffeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 4157-4159. MR 2679638.
Abstract, references, and article information
View Article: PDF

[24] Yair Glasner, Juan Souto and Peter Storm. Finitely generated subgroups of lattices in $\mathrm {PSL}_2\mathbb {C}$. Proc. Amer. Math. Soc. 138 (2010) 2667-2676. MR 2644883.
Abstract, references, and article information
View Article: PDF

[25] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information
View Article: PDF

[26] J. A. Hillman. Embedding $3$-manifolds with circle actions. Proc. Amer. Math. Soc. 137 (2009) 4287-4294. MR 2538589.
Abstract, references, and article information
View Article: PDF

[27] Marc Culler and Peter B. Shalen. Betti numbers and injectivity radii. Proc. Amer. Math. Soc. 137 (2009) 3919-3922. MR 2529901.
Abstract, references, and article information
View Article: PDF

[28] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information
View Article: PDF

[29] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information
View Article: PDF

[30] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 217 found      Go to page: 1 2 3 4 > >>